American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A63) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 100 found      Go to page: 1 2 3 4

[1] Michael Griebel, Frances Y. Kuo and Ian H. Sloan. The ANOVA decomposition of a non-smooth function of infinitely many variables can have every term smooth. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Michael Griebel, Frances Y. Kuo and Ian H. Sloan. Note on ``The smoothing effect of integration in $\mathbb{R}^d$ and the ANOVA decomposition''. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[3] Markus Bachmayr and Albert Cohen. Kolmogorov widths and low-rank approximations of parametric elliptic PDEs. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[4] Tom McKinley and Boris Shekhtman. On a problem of Pinkus and Wajnryb regarding density of multivariate polynomials. Proc. Amer. Math. Soc. 145 (2017) 185-190.
Abstract, references, and article information   
View Article: PDF

[5] Frances Y. Kuo, Ian H. Sloan and Henryk Woźniakowski. Multivariate integration for analytic functions with Gaussian kernels. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[6] Leokadia Białas-Cież and Jean-Paul Calvi. Homogeneous minimal polynomials with prescribed interpolation conditions. Trans. Amer. Math. Soc. 368 (2016) 8383-8402.
Abstract, references, and article information   
View Article: PDF

[7] Sebastian Kestler, Kristina Steih and Karsten Urban. An efficient space-time adaptive wavelet Galerkin method for time-periodic parabolic partial differential equations. Math. Comp. 85 (2016) 1309-1333.
Abstract, references, and article information   
View Article: PDF

[8] Thomas Schmidt. Strict interior approximation of sets of finite perimeter and functions of bounded variation. Proc. Amer. Math. Soc. 143 (2015) 2069-2084.
Abstract, references, and article information   
View Article: PDF

[9] Sharif Rahman. Approximation errors in truncated dimensional decompositions. Math. Comp. 83 (2014) 2799-2819.
Abstract, references, and article information   
View Article: PDF

[10] Boris Shekhtman. Regularity of multivariate Birkhoff interpolation schemes. Proc. Amer. Math. Soc. 142 (2014) 3569-3573.
Abstract, references, and article information   
View Article: PDF

[11] Z. Ditzian and A. Prymak. Discrete $d$-dimensional moduli of smoothness. Proc. Amer. Math. Soc. 142 (2014) 3553-3559.
Abstract, references, and article information   
View Article: PDF

[12] A. Hinrichs, E. Novak, M. Ullrich and H. Woźniakowski. The curse of dimensionality for numerical integration of smooth functions. Math. Comp. 83 (2014) 2853-2863.
Abstract, references, and article information   
View Article: PDF

[13] M. B. Dubashinskiĭ. On a method of approximation by gradients. St. Petersburg Math. J. 25 (2014) 1-22.
Abstract, references, and article information   
View Article: PDF

[14] Nabi Chegini, Stephan Dahlke, Ulrich Friedrich and Rob Stevenson. Piecewise tensor product wavelet bases by extensions and approximation rates. Math. Comp. 82 (2013) 2157-2190.
Abstract, references, and article information   
View Article: PDF

[15] Michael Griebel, Frances Y. Kuo and Ian H. Sloan. The smoothing effect of integration in $\mathbb{R}^d$ and the ANOVA decomposition. Math. Comp. 82 (2013) 383-400. MR 2983028.
Abstract, references, and article information   
View Article: PDF

[16] Jean-Paul Calvi and Phung Van Manh. Lagrange interpolation at real projections of Leja sequences for the unit disk. Proc. Amer. Math. Soc. 140 (2012) 4271-4284.
Abstract, references, and article information   
View Article: PDF

[17] M. Ya. Mazalov. On uniform approximation of harmonic functions. St. Petersburg Math. J. 23 (2012) 731-759. MR 2893523.
Abstract, references, and article information   
View Article: PDF

[18] Georg Berschneider, Wolfgang zu Castell and Stefan J. Schrödl. Function spaces for conditionally positive definite operator-valued kernels. Math. Comp. 81 (2012) 1551-1569.
Abstract, references, and article information   
View Article: PDF

[19] Olga Holtz, Amos Ron and Zhiqiang Xu. Hierarchical zonotopal spaces. Trans. Amer. Math. Soc. 364 (2012) 745-766. MR 2846351.
Abstract, references, and article information   
View Article: PDF

[20] Peng Jiang and Dehua Wang. Global weak solutions to the Euler-Boltzmann equations in radiation hydrodynamics. Quart. Appl. Math. 70 (2012) 25-44.
Abstract, references, and article information
View Article: PDF

[21] Boris Shekhtman. On a conjecture of Tomas Sauer regarding nested ideal interpolation. Proc. Amer. Math. Soc. 137 (2009) 1723-1728. MR 2470830.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Marian Neamtu. Delaunay configurations and multivariate splines: A generalization of a result of B. N. Delaunay. Trans. Amer. Math. Soc. 359 (2007) 2993-3004. MR 2299443.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Z. Ditzian and A. V. Prymak. Sharp Marchaud and converse inequalities in Orlicz spaces. Proc. Amer. Math. Soc. 135 (2007) 1115-1121. MR 2262913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Feng Dai. Characterizations of function spaces on the sphere using frames. Trans. Amer. Math. Soc. 359 (2007) 567-589. MR 2255186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Dorin Ervin Dutkay and Palle E. T. Jorgensen. Iterated function systems, Ruelle operators, and invariant projective measures. Math. Comp. 75 (2006) 1931-1970. MR 2240643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Bin Han and Rong-Qing Jia. Optimal $C^2$ two-dimensional interpolatory ternary subdivision schemes with two-ring stencils. Math. Comp. 75 (2006) 1287-1308. MR 2219029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] J. N. Lyness and Tor Sørevik. Five-dimensional $K$-optimal lattice rules. Math. Comp. 75 (2006) 1467-1480. MR 2219038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Arieh Iserles and Syvert P. Nørsett. Quadrature methods for multivariate highly oscillatory integrals using derivatives. Math. Comp. 75 (2006) 1233-1258. MR 2219027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] J. A. Addison, S. D. Howison and J. R. King. Ray methods for free boundary problems. Quart. Appl. Math. 64 (2006) 41-59. MR 2211377.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] George Kyriazis and Pencho Petrushev. On the construction of frames for Triebel-Lizorkin and Besov spaces. Proc. Amer. Math. Soc. 134 (2006) 1759-1770. MR 2204289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 100 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia